English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Low Rank Methods for a Class of Generalized Lyapunov Equations and Related Issues

Benner, P., & Breiten, T. (2013). Low Rank Methods for a Class of Generalized Lyapunov Equations and Related Issues. Numerische Mathematik, 124(3), 441-470. doi:10.1007/s00211-013-0521-0.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-8800-5 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0029-B43E-0
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Benner, Peter1, Author              
Breiten, Tobias1, 2, Author              
Affiliations:
1Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              
2International Max Planck Research School (IMPRS), Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738143              

Content

show
hide
Free keywords: -
 Abstract: In this paper, we study possible low rank solution methods for generalized Lyapunov equations arising in bilinear and stochastic control. We show that under certain assumptions one can expect a strong singular value decay in the solution matrix allowing for low rank approximations. Since the theoretical tools strongly make use of a connection to the standard linear Lyapunov equation, we can even extend the result to the d-dimensional case described by a tensorized linear system of equations. We further provide some reasonable extensions of some of the most frequently used linear low rank solution techniques such as the alternating directions implicit (ADI) iteration and the Krylov-Plus-Inverted-Krylov (K-PIK) method. By means of some standard numerical examples used in the area of bilinear model order reduction, we will show the efficiency of the new methods. © 2013 Springer-Verlag Berlin Heidelberg. [accessed 2013 June 27th]

Details

show
hide
Language(s): eng - English
 Dates: 2013
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: eDoc: 636644
DOI: 10.1007/s00211-013-0521-0
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Numerische Mathematik
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 124 (3) Sequence Number: - Start / End Page: 441 - 470 Identifier: -